Skip to main content

Research Repository

Advanced Search

Cohomogeneity one topological manifolds revisited

Galaz-García, Fernando; Zarei, Masoumeh

Cohomogeneity one topological manifolds revisited Thumbnail


Authors

Masoumeh Zarei



Abstract

We prove a structure theorem for closed topological manifolds of cohomogeneity one; this result corrects an oversight in the literature. We complete the equivariant classification of closed, simply-connected cohomogeneity one topological manifolds in dimensions 5, 6, and 7 and obtain topological characterizations of these spaces. In these dimensions, these manifolds are homeomorphic to smooth manifolds.

Citation

Galaz-García, F., & Zarei, M. (2018). Cohomogeneity one topological manifolds revisited. Mathematische Zeitschrift, 288(3-4), 829-853. https://doi.org/10.1007/s00209-017-1915-y

Journal Article Type Article
Acceptance Date Jul 10, 2017
Online Publication Date Aug 20, 2017
Publication Date Apr 30, 2018
Deposit Date Dec 12, 2019
Publicly Available Date Dec 13, 2019
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 1432-1823
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 288
Issue 3-4
Pages 829-853
DOI https://doi.org/10.1007/s00209-017-1915-y

Files





You might also like



Downloadable Citations